# SDR VJ970048

- Difficulty date: January 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47451
- System (JASC): 2560 · Emergency Equipment
- Part: Slide Cover
- Part number: SB0925029913
- Condition: Fell Off
- Location: L1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE PACK FELL OFF.  REPLACED AND REINSTALLED L1 DOOR SLIDE IAW MM 25-62-0.  (X)
